# SDR DXTA200601748

- Difficulty date: November 21, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 10,488 hours, 8,408 cycles
- Engine: Pwa JT15D5
- Engine time: 4,527 hours, 3,787 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C805975
- Part serial: 1370
- Condition: Binding
- Location: Rt Throttle
- Part time: 1,588 hours, 1,290 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RT ENGINE SHUTDOWN WHEN THROTTLE WAS BROUGHT TO IDLE DETENT ON THE GROUND WITH IDLE SWITCH IN HIGH IDLE. THROTTLES FEEL NOTCHY NEAR THE LOW STOP.  REMOVED RT ENGINE FWD THROTTLE CONTROL CABLE AND INSTALL NEW CABLE IAW THE MM CH 76-11-02.  RIG CABLES IAW CH 76-11-00.  PERFORM ENGINE GROUND RUNS, OPS CHECKS GOOD.
